# SDR SWIA202264755

- Difficulty date: January 26, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT COUNTER-BALANCE BEAM IS CRACKED   (C CHECK RO 02/25/2022)   REMOVED DAMEGED BEAM, LOCATED, DRILLED, AND INSTALLED NEW PAX DOOR AFT COUNTE-RBALANCE BEAM. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31707 REV -E
